# SDR AALA20140621007

- Difficulty date: June 20, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 53,701 hours, 6,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 4D INOPERATIVE.  REPLACED LAMP FOR EMER LIGHT AT SEAT 4D.  OPERATIONS CHECKED NORMAL.
